Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To ZO: re getting off benzos: Janelle

Posted by Zo on July 17, 2001, at 21:00:45

In reply to To ZO: re getting off benzos:, posted by Janelle on July 14, 2001, at 18:19:50

> You said that you never had any problem getting off *any* benzo - did you just stop (cold turkey) taking them?
>
> I ask you because I think I'll probably be going off Klonopin soon, and wonder if I should taper or just stop cold turkey? (I'll ask the doc too of course!)
>
> I have found that if I forget to take Klonopin, even for a few days, NOTHING "bad" happens, whereas if I skipped Paxil for even one day - woo boy, I'd get that "electric head" and have a nightmare.

I had the WORST junkie-like withdrawal of my life. . .stopping Desyrel (trazadone) cold once, on the bad advice of a bad GP.

I'd use your intuition and sense of yourself. Tapering is advisable under any circumstances, but I always went off Klonopin, Xanax, Ativan and the like in pretty big drops, over the course of a week, without much of a kickback at all. I've been more addicted to wheat - no joke.

Good Luck,
Zo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zo thread:68599
URL: http://www.dr-bob.org/babble/20010714/msgs/70551.html